# SDR IPXA09555684

- Difficulty date: April 8, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 26,021 hours, 18,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FWD CARGO COMPARTMENT A/C MIX BAY FLOOR SUPPORT AT BS 845 RBL 17 WL 200 IS CHAFED.  REMOVED SUPPORT, FABRICATED AND INSTALLED REPLACEMENT SUPPORT PER SRM 51-40-02.
